No Cover Image

Journal article 598 views

Derivatives of complex eigenvectors using Nelson's method

MI FRISWELL, S ADHIKARI, Sondipon Adhikari

AIAA JOURNAL, Volume: 38

Swansea University Author: Sondipon Adhikari

Published in: AIAA JOURNAL
Published: 2000
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:000165568500020&KeyUID=WOS:000165568500020
URI: https://cronfa.swan.ac.uk/Record/cronfa25880
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530352-44,title = Derivatives of complex eigenvectors using Nelson's method,journal = AIAA JOURNAL,year = 2000,author = FRISWELL, MI and ADHIKARI, S,volume = 38,number = 12,pages = 2355-2357
College: College of Engineering